advertisement
Question
Posted by: missy | 2010/08/01

very worried!!!!

hi there im 18 and would like to know something.. i skipped my redpill for almost a year now every month.. in this period of time i were on nordette and ovaria and now on biphasil.... i have severe period pains when i masturbate and i also get the pains when i sleep.. now i havent had my period in over a year could this be ovarian cancer or just a cyst the pain happend about 5 times please help...dont have money for a doctor.....any idea what it could be??????

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you skip the red pills, you won't have periods. I can't tell what the pain is without an examination, but ovarian cancer would be extremely uncommon at your age.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: marisa van huyssten | 2010/10/28

Iwas on the 2 month injection no weight gain all was nornal till i had my cycle and still on it. It is not a heavy cycle more likely sometimes just spotting and day more than that. I was given Biphasil now my question is were do you start on the red or white pill , since i am on my cycle
please help

Reply to marisa van huyssten
Posted by: gynaedoc | 2010/08/02

If you skip the red pills, you won't have periods. I can't tell what the pain is without an examination, but ovarian cancer would be extremely uncommon at your age.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement